Advances in Theoretical and Mathematical Physics

Volume 7 (2003)

Number 4

Topological Correlators in Landau-Ginzburg Models with Boundaries

Pages: 727 – 749



Anton Kapustin

Yi Li


We compute topological correlators in Landau-Ginzburg models on a Riemann surface with arbitrary number of handles and boundaries. The boundaries may correspond to arbitrary topological D-branes of type B. We also allow arbitrary operator insertions on the boundary and in the bulk. The answer is given by an explicit formula which can be regarded as an open-string generalization of C. Vafa's formula for closed-string topological correlators. We discuss how to extend our results to the case of Landau-Ginzburg orbifolds.

Full Text (PDF format)